# SDR IPXA2015042588367

- Difficulty date: April 14, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28911
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LEFT WING FIXED L/E EXTERIOR SKIN CRACKED ADJACENT TO NR 14 SLAT TRACK DOOR.  REPAIRED LT WING L/E SKIN FS XOS 886-891 IAW SRM 57-40-02, REPAIR 7, FIG 201.
